# SDR ANCF200700021

- Difficulty date: September 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 41 hours, 36 cycles
- Engine: Pwa JT8D219
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Multiple Fail
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  HAD AN ELECTRICAL FAILURE: TAKEOFF WAS ABBORTED AT 90 KNOTS.  THE FLIGHT GUIDANCE STATUS AND MAINT PNL C/B G 25 WAS TRIPPED. THE AC BUSS PHASE B C/B WAS ALSO TRIPPED.  ART WAS ACCURATED.  IAW AMM 24-20-00/201 GCU`S WERE CHECKED AND RESET AND IAW WDM 24-23-00 CIRCUIT WAS CHECKED AND CB`S RESET. FAULT NOT DUPLICATE.ALSO IAW AMM 72-00-00 INLET AND EXHAUST ENGINES WERE INSPECTED. ENGINES ARE NORMAL..
